# SDR EPUA201408232014

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N9996M
- Make and model: Cessna 207A
- Aircraft serial: 20700779
- Aircraft time: 25,674 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Dirty
- Location: Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER ON TAKEOFF.  MADE A POPPING LIKE SOUND & SURGED, RECOVERED & THEN REPEATED.  ACFT LANDED SAFELY.  SUMPED WING TANKS, HEADER TANKS & FUEL STRAINER.  THE ENG FUEL INJECTORS WERE CLEANED & THE ENTIRE SYS WAS SUMPED AGAIN.  POST MAINT FLIGHT CHECK WAS SATISFACTORY, NO PROBLEMS WERE NOTED.
